# SDR CA000128044

- Difficulty date: December 22, 1999
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3210 · Main Landing Gear
- Part: Block
- Part number: TBC6U114033
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ONE OF OUR NEWLY MNUFACTURED COMPRESSION BLOCKS SAGGED WHEN INSTALLED DURING REGULAR MAINTENENACE. BLOCK REMOVED AND NEW ONES INSTALLED WITHOUT PROBLEM. BLOCKS SENT FOR TESTING & CHEMICAL ANALYSIS. HAVE ISOLATED BLOCKS TO WHAT BATCH AND POUR.
